# SDR 07FDEA03081

- Difficulty date: August 24, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 55,529 hours, 12,134 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REFUELING PANEL CUT OUT INBOARD CORNER FOUND WITH CRACK.  09-04-07   RT WING REFUELLING PANEL CUT OUT INBOARD CORNER REPAIR CARRIED OUT AS PER SRM 57-10-00 FIG. 21 VOL. I. REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
